Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

The Kline 2-sphere characterization—by definition
HTML articles powered by AMS MathViewer

by Richard Slocum PDF
Proc. Amer. Math. Soc. 48 (1975), 491-498 Request permission

Abstract:

Brick partitionings are used repeatedly to prove, by definition, the classical Kline $2$-sphere characterization.
References
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 48 (1975), 491-498
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0358780-5
  • MathSciNet review: 0358780